New examples of complete hypersurfaces with constant positive scalar curvature in the Euclidean space

Access this Article

Search this Article

Author(s)

Abstract

By using the method of equivariant differential geometry, we construct a new family of noncompact complete hypersurfaces with constant positive scalar curvature in the Euclidean spaces. To do so we make a detailed analysis of the nonlinear ODE of the constant scalar curvature equation.

Journal

  • Journal of the Mathematical Society of Japan

    Journal of the Mathematical Society of Japan 62(4), 1137-1166, 2010-10-01

    The Mathematical Society of Japan

References:  17

Codes

  • NII Article ID (NAID)
    10027871057
  • NII NACSIS-CAT ID (NCID)
    AA0070177X
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    00255645
  • NDL Article ID
    10859035
  • NDL Source Classification
    ZM31(科学技術--数学)
  • NDL Call No.
    Z53-A209
  • Data Source
    CJP  NDL  J-STAGE 
Page Top